# SDR SWAA2020042743632

- Difficulty date: April 21, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 33,733 hours, 25,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMER EXIT HATCH LIGHTS OUT/WILL NOT TEST M1668 / RAI BATTERY PACK IAW AMM 33-51-06. OPS CK NORMAL
